# SDR ASAA2017121122909

- Difficulty date: December 11, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 29,964 hours, 8,921 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Loose
- Location: Probe
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78273000 # 2 ENG MAINT FAULT 77-20862 (THE BOTTOM LEFT EGT SIGNAL IS OUT OF RANGE) - ECONOMIC FAULT. GROUNDED - YES.    PERFORMED AN INPUT MONITORING CHECK OF THE #2 ENGINE T49.5 PROBES PER B737-800 FIM 77-21 TASKS 803 AND 805. FOUND S3 BLANK, WITH AN ASSOCIATED FAULT 77-20862 ON LEGS 3 AND 4. PERFORMED A T49.5 PROBE AND EGT SYSTEM INSPECTION AND CLEANING PER B737-800 AMM 77-21-01-200-801-F00 AND 77-21-00-140-801.  ALL RESISTANCE VALUES WITHIN LIMITS, BUT FOUND A LOOSE S3 PROBE CONNECTOR. COMPLETED EGT INSPECTIONS AND THE EEC TEST NOW PASSES.  PER FIM 71-06 TASK 805 STEP G, REPAIR CONFIMATION - ACCOMPLISHED POWER ASSURANCE CHECK PER AMM 71-00-00-700-813-F00, NO FAULTS NOTED AND PARAMETERS ALL WITHIN LIMITS.
